# SDR AALA201802079013

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 10,928 hours, 3,986 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PAX WINDOW SHADE DAMAGED AT SEAT ROW 14A, LT FWD EMERGENCY EXIT DOOR.  R&R SEAT 14A WINDOW SHAPE. OPS CK OK, OK FOR SERVICE. AMM 25-21-12.
